MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45 LS; CONTINUOUS, VENTILATOR, HOME USE

BREAS MEDICAL AB VIVO 45 LS; CONTINUOUS, VENTILATOR, HOME USE
Model Number 230000
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the spo2 sensors were working on white patients but not african americans when used as an accessory to the breas vivo 45 ls ventilator.They are returning the sensors and cables for credit after they are checked out by the service team.A total of (b)(4) sensors were returned to breas medical inc.On 6 apr 2023.No device malfunction was reported for the vivo 45 ls ventilator.No patient impact was reported.
 
Additional Manufacturer Narrative
A total of (b)(4) spo2 sensors (masimoset lncs® dci® spo2 adult reusable finger clip sensor, ref (b)(4), masimo corporation, irvine, ca) were returned to breas medical on apr 6, 2023.A malfunction of this accessory was reproduced on apr 12, 2023.The problem was reported to the accessory manufacturer.

Brand Name
VIVO 45 LS
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, 43533
SW   43533
Manufacturer Contact
gabriel vasiliu
foretagsvagen 1
molnlycke, 43533
SW   43533
MDR Report Key16874473
Report Number9617566-2023-00003
Device Sequence Number12195115
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public(01)07321822300004
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number230000
Device Catalogue Number230000
Device Lot NumberMULTIPLE/UNSPECIFIED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2023
Initial Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SPO2 SENSOR
Patient SexUnknown
Patient RaceBlack Or African American